# SDR ASAA2019082130656

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD OF RT STAB STA 175.50, LOWER SKIN, 10" FORWARD OF REARSPAR APPROX 1" IN LENGTH. MARKED. GROUNDED - YES. REMOVED LOWER SKIN AT CRACK LOCATION ON THE RIGHT HAND HORIZONTAL STABILIZER AT STAB STA 175.50, 10" FORWARD OF THE REAR SPAR IAW SRM 51-10-02. ACCOMPLISHED HFEC INSPECTION OF CUTOUT IAW NDTM 51-00-00 PART 6 PROCEDURE 4 AND 23, NO CRACK INDICATIONS. FABRICATED A FILLER AND DOUBLER, LOCATED, DRILLED, DEBURRED, COUNTERSANK AND CHAMFERED IAW SRM55-10-01-2R-11 REPAIR 11. INSTALLED REPAIR PARTS, WHICH IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES, APPLIED DECORATIVE EXTERIOR FINISH IAW SRM 55-10-01-2R-11 REPAIR 11 AND AMM 51-21-73.
